Lump at injection site. Should I worry?

Forums ANABOLIC STEROIDS – QUESTIONS & ANSWERS Lump at injection site. Should I worry?

  • This topic is empty.
  • Post
    Shadow530i
    Member
    Injected my right quad and it bled a bunch (not normal) and possibly some of the oil came out. Now there’s a lump around where the pin went in…this has never happened before, should I be worried?
Viewing 3 replies - 1 through 3 (of 3 total)
  • Replies
    rmbX66t1
    Member
    Quote Originally Posted by Shadow530iView
    Injected my right quad and it bled a bunch (not normal) and possibly some of the oil came out. Now there’s a lump around where the pin went in…this has never happened before, should I be worried?

    From the sounds of things, it sounds like you hit a larger vessel. This caused some larger (in volume) bleeding than one would typically experience, which has likely pooled internally. Not too much to worry about, if that is the case. However, the only real way to know is to see a doctor and have it assessed. Just a few questions for you: where did you inject on your quad? Did you aspirate prior to injecting the oil? Is the lump red, swollen, or hot?

    Domus
    Member
    Probably just had an unsteady hand while injecting. This could cause fibers to tear and react. Give it a few days it should go away.
    Shadow530i
    Member
    The lump is mostly gone now, there’s some slight bruising but I think Domus assessed it correctly as my hands aren’t that steady when I inject myself.

    Thanks for the answers guys, I appreciate it.

Viewing 3 replies - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.